Document Type

Journal Article

Publication Date

1-2014

Journal

Journal of Anaesthesiology Clinical Pharmacology

Volume

Volume 30, Issue 1

Inclusive Pages

7-9

DOI

10.4103/0970-9185.125685

Abstract

Valproic acid (VPA) is one of the widely prescribed antiepileptic drugs in children with multiple indications. VPA-induced coagulopathy may occur and constitute a pharmacological and practical challenge affecting pre-operative evaluation and management of patients receiving VPA therapy. This review summarizes the different studies documenting the incidence, severity and available recommendations related to this adverse effect.

Comments

Reproduced with permission of Medknow Publications, Journal of Anaesthesiology Clinical Pharmacology.

Creative Commons License

Creative Commons License
This work is licensed under a Creative Commons Attribution-Noncommercial-Share Alike 3.0 License.

Peer Reviewed

1

Open Access

1

Share

COinS